# SDR C2XA99IA350

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145
- Aircraft serial: 145030
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND VERTICAL STABILIZER FORWARD LEFT DRAG ANGLE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE REPAIR AUTHORIZATION EC5330-01101, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
